Volume 25, 2019
|Number of page(s)||33|
|Published online||20 September 2019|
On non-uniqueness and uniqueness of solutions in finite-horizon Mean Field Games*
Department of Mathematics, University of Padova,
Via Trieste 63,
** Corresponding author: firstname.lastname@example.org
Accepted: 10 April 2018
This paper presents a class of evolutive Mean Field Games with multiple solutions for all time horizons T and convex but non-smooth Hamiltonian H, as well as for smooth H and T large enough. The phenomenon is analysed in both the PDE and the probabilistic setting. The examples are compared with the current theory about uniqueness of solutions. In particular, a new result on uniqueness for the MFG PDEs with small data, e.g., small T, is proved. Some results are also extended to MFGs with two populations.
Mathematics Subject Classification: 49L20 / 60H10
Key words: Mean Field Games / finite horizon / non-uniqueness of solutions / uniqueness of solutions / multipopulation MFG
The authors are partially supported by the research projects “Mean-Field Games and Nonlinear PDEs” of the University of Padova, and “Nonlinear Partial Differential Equations: Asymptotic Problems and Mean-Field Games” of the Fondazione CaRiPaRo. They are also members of the Gruppo Nazionale per l'Analisi Matematica, la Probabilità e le loro Applicazioni (GNAMPA) of the Istituto Nazionale di Alta Matematica (INdAM).
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.